Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 101, NWS Pittsburgh, PA

June 4, 2011Coshocton County, Muskingum County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 4, 2011, 9:51 PM EDT for Coshocton County, Muskingum County, Ohio. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2011, 9:51 PM EDT (01:51 UTC)
Expired
Jun 4, 2011, 10:45 PM EDT
In force
54 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Coshocton County, OH, Muskingum County, OH

The radar

The Cleveland radar (KCLE), 139 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 10:30 PM EDTTSTM WND DMGZanesville, OHFEW TREES AND POWER LINES DOWN IN ZANESVILLE AND AROUND COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 6:13 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2562 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2562 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1598 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

230 
WUUS51 KPBZ 050151
SVRPBZ
OHC031-119-050245-
/O.NEW.KPBZ.SV.W.0101.110605T0151Z-110605T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
951 PM EDT SAT JUN 4 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MUSKINGUM COUNTY IN EAST CENTRAL OHIO...
  WESTERN COSHOCTON COUNTY IN EAST CENTRAL OHIO...

* UNTIL 1045 PM EDT

* AT 947 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  WEST OF LAYLAND...MOVING SOUTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   NEW
  GUILFORD...       LAYLAND...            NELLIE...
  BLISSFIELD...         WARSAW...             COOPERDALE...
  DILLON STATE PARK...  CONESVILLE...         DRAKE...
  FERNCLIFF...          ADAMSVILLE...         EAST FULTONHAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

&&

LAT...LON 4021 8218 4023 8219 4030 8220 4045 8219
      4046 8217 4046 8197 4045 8193 4044 8192
      3977 8171 3979 8208 3981 8208 3981 8215
      4009 8220
TIME...MOT...LOC 0151Z 311DEG 27KT 4046 8210

$$
1 follow-up statement
486 
WWUS51 KPBZ 050225
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1025 PM EDT SAT JUN 4 2011

OHC031-050235-
/O.CAN.KPBZ.SV.W.0101.000000T0000Z-110605T0245Z/
COSHOCTON OH-
1025 PM EDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR COSHOCTON COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

LAT...LON 3996 8213 4011 8220 4016 8219 4014 8183
      3977 8171 3978 8198
TIME...MOT...LOC 0225Z 311DEG 27KT 4008 8211

$$

OHC119-050245-
/O.CON.KPBZ.SV.W.0101.000000T0000Z-110605T0245Z/
MUSKINGUM OH-
1025 PM EDT SAT JUN 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR MUSKINGUM COUNTY...

AT 1020 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES NORTH OF DILLON STATE PARK...MOVING SOUTHEAST AT 30
MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  DILLON STATE PARK...  DRAKE...              FERNCLIFF...
  ADAMSVILLE...         ZANESVILLE...         RURALDALE...
  PHILO...              NORWICH...            HIGH HILL...
  DUNCAN FALLS...       CHANDLERSVILLE...     CANNELVILLE...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

LAT...LON 3996 8213 4011 8220 4016 8219 4014 8183
      3977 8171 3978 8198
TIME...MOT...LOC 0225Z 311DEG 27KT 4008 8211

$$

WOODRUM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 9:18 PM EDT, 33 minutes earlier.

Area forecast discussion, Jun 4, 9:18 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
918 PM EDT SAT JUN 4 2011

.SYNOPSIS...
A COLD FRONT WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS...SOME
OF WHICH COULD BE SEVERE. RAIN WILL MOVE SOUTH OF THE AREA BY SUNDAY
AFTERNOON...WITH DRY CONDITIONS EXPECTED INTO TUESDAY.

&&

.NEAR TERM /THROUGH SUNDAY/...
UPDATE TO REDUCE POPS IN PA COUNTIES FOR LATER TONIGHT. SEVERE
THUNDERSTORM WATCH REMAIN IN EFFECT FOR MUCH OF THE FORECAST AREA
UNTIL 2AM. GREATEST SEVERE WEATHER THREAT IS IN THE EASTERN OHIO
COUNTIES. CLEARING WILL MOVE IN FROM THE NORTH SUNDAY. HIGH
TEMPERATURES WILL BE SLIGHTLY COOLER ON SUNDAY...BUT WITH NO
STRONG PUSH OF COLD AIR BEHIND THE FRONT...TEMPS SHOULD STILL BE A
COUPLE OF DEGREES BELOW NORMAL.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE WILL DRIFT SOUTHEAST FROM MICHIGAN ACROSS THE EASTERN
GREAT LAKES SUNDAY NIGHT AND REMAIN OVER THE AREA THROUGH MONDAY
NIGHT. ALTHOUGH AN UPPER LEVEL HIGH WILL SIT OVER THE SOUTHEASTERN
UNITED STATES...A SHORTWAVE SHOULD ROTATE ACROSS OHIO TUESDAY. RIGHT
NOW...DO NOT THINK THERE WILL BE ENOUGH DEEP MOISTURE TO TRIGGER
MUCH IN THE WAY OF ORGANIZED PRECIPITATION...BUT SOME ADDITIONAL
CLOUD COVER SHOULD BE PRESENT. TEMPERATURES WILL BE A FEW DEGREES
ABOVE SEASONAL NORMS DURING THE PERIOD.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A WARM PERIOD FOR THE CWA IN THE LONG TERM WITH TEMPERATURES
APPROACHING 90 ON WEDNESDAY. TEMPERATURES WILL BE JUST ABOVE
NORMAL TUESDAY AND THEN SHOULD WARM TO 5 TO 10 DEGREES ABOVE
NORMAL FOR THE LATTER HALF OF NEXT WEEK.

A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND FRIDAY AS LOW
LEVEL MOISTURE INCREASES AND A COUPLE OF SHORTWAVES MOVE OVER THE
TOP OF THE RIDGE.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
A FRONTAL BOUNDARY MOVING SOUTH THROUGH THE AREA THIS EVENING WILL
TRIGGER ANOTHER ROUND OF SHOWERS AND THUNDERSTORM BETWEEN 02Z-08Z.
THERE COULD BE A FEW SHOWERS AND THUNDERSTORMS WITH RESTRICTIONS
LINGERING INTO THE MORNING HOURS AT MGW. OTHERWISE...VFR
CONDITIONS ARE EXPECTED THROUGHOUT THE TAF PERIOD.

HIGH PRESSURE WILL BUILD IN LATER SUNDAY AND PROVIDE VFR
CONDITIONS THROUGH THURSDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 4, 6:26 PM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
626 PM EDT SAT JUN 4 2011

OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073>076-
WVZ001>004-012-021-022-052230-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY-WASHINGTON-
GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-
HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
626 PM EDT SAT JUN 4 2011

...SEVERE THUNDERSTORM WATCH 428 IN EFFECT UNTIL 2 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-WVZ023-041-052230-
GARRETT-PRESTON-TUCKER-
626 PM EDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN
WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ007>009-013>016-022-023-052230-
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG-
INDIANA-
626 PM EDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 4, 8:34 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
834 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     NEW PHILADELPHIA        40.49N  81.44W
06/04/2011                   TUSCARAWAS         OH   LAW ENFORCEMENT

            TREES REPORTED DOWN IN THE CITY AND ALONG SR 416 JUST
            OUTSIDE OF THE CITY

&&

EVENT NUMBER PBZ1100818

ASMITH
Local storm report, Jun 4, 8:37 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
837 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     UHRICHSVILLE            40.39N  81.35W
06/04/2011                   TUSCARAWAS         OH   LAW ENFORCEMENT

            TREES DOWN AND TRANSFORMER FIRE

&&

EVENT NUMBER PBZ1100819

ASMITH
Local storm report, Jun 4, 8:39 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
839 PM EDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     STRASBURG               40.59N  81.53W
06/04/2011                   TUSCARAWAS         OH   LAW ENFORCEMENT

            TREES REPORTED DOWN

&&

EVENT NUMBER PBZ1100820

ASMITH
Special weather statement, Jun 4, 9:08 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
908 PM EDT SAT JUN 4 2011

OHZ058-068-069-050200-
GUERNSEY OH-MONROE OH-NOBLE OH-
908 PM EDT SAT JUN 4 2011

...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTH CENTRAL
GUERNSEY...NOBLE AND SOUTHWESTERN MONROE COUNTIES...

AT 906 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER WOLF RUN STATE
PARK...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR SARAHSVILLE AROUND 915 PM...CALDWELL AROUND
920 PM...DUDLEY AROUND 930 PM AND HARRIETTSVILLE AROUND 955 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3981 8169 3991 8144 3957 8118 3957 8126
      3960 8127 3958 8128 3959 8139 3962 8142
      3962 8145 3963 8146 3958 8148 3958 8153
Special weather statement, Jun 4, 9:34 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
934 PM EDT SAT JUN 4 2011

OHZ058-059-068-050215-
BELMONT OH-GUERNSEY OH-NOBLE OH-
934 PM EDT SAT JUN 4 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN GUERNSEY...NORTHEASTERN
NOBLE AND WESTERN BELMONT COUNTIES...

AT 929 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
LONDONDERRY...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR QUAKER CITY AROUND 950 PM...BARNESVILLE
AROUND 955 PM AND SOMERTON AROUND 1010 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4014 8148 4018 8133 4016 8133 4016 8123
      3987 8100 3986 8112 3986 8113 3987 8131
      3983 8132
Special weather statement, Jun 4, 9:46 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
946 PM EDT SAT JUN 4 2011

OHZ039-040-049-058-050230-
CARROLL OH-GUERNSEY OH-HARRISON OH-TUSCARAWAS OH-
946 PM EDT SAT JUN 4 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL GUERNSEY...
NORTHWESTERN HARRISON...SOUTHWESTERN CARROLL AND TUSCARAWAS
COUNTIES...

AT 942 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
STRASBURG...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR STRASBURG AROUND 955 PM...DOVER AROUND 1010
PM...NEW PHILADELPHIA AROUND 1020 PM AND UHRICHSVILLE AROUND 1030 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4051 8166 4061 8167 4063 8166 4064 8165
      4064 8162 4065 8150 4030 8105 4013 8143
      4047 8167

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:07 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Harrison, Monroe53 min
Jun 4, 8:41 PM EDTSevere Thunderstorm WarningPBZCarroll, Guernsey, Harrison, Tuscarawas64 min
Jun 4, 8:45 PM EDTSevere Thunderstorm WarningPBZBelmont, Coshocton, Guernsey, Harrison, Monroe, Noble and 1 more45 min
Jun 4, 9:08 PM EDTSpecial Weather StatementPBZNoble52 min
Jun 4, 9:27 PM EDTSevere Thunderstorm WarningPBZMonroe, Noble48 min
Jun 4, 9:28 PM EDTTornado WarningPBZCoshocton32 min
Jun 4, 9:34 PM EDTSpecial Weather StatementPBZGuernsey41 min
Jun 4, 9:42 PM EDTTornado WarningPBZCoshocton15 min
Jun 4, 9:46 PM EDTSpecial Weather StatementPBZHarrison, Tuscarawas44 min
Jun 4, 9:58 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum, Noble, Tuscarawas47 min
Jun 4, 10:17 PM EDTSpecial Weather StatementPBZMonroe28 min
Jun 4, 10:46 PM EDTSpecial Weather StatementPBZGuernsey, Muskingum, Noble44 min
Jun 4, 11:25 PM EDTSpecial Weather StatementPBZTuscarawas50 min
Jun 4, 11:47 PM EDTAreal Flood AdvisoryPBZMuskingum3 hr
Jun 5, 12:19 AM EDTFlash Flood WarningPBZMuskingum4 hr
Jun 5, 12:29 AM EDTAreal Flood AdvisoryPBZCoshocton3 hr
Jun 5, 4:15 AM EDTAreal Flood WarningPBZMuskingum4 hr
Jun 5, 4:57 AM EDTSpecial Weather StatementPBZBelmont48 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.